MAUDE Adverse Event Report: Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump

Millyard Advanced Medical Products, LLC twiist Automated Insulin Delivery System; Infusion Pump
Model Number DKPI-21073-007
Medical Device Problem Code Pumping Stopped (1503)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 03/27/2026
Type of Reportable Event Serious Injury
Event or Problem Description
An initial event notification was received by sequel med tech, llc, on 28-mar-2026 and forwarded to millyard advanced medical products, llc, on the same day.The user reported that they received a pump error from their twiist automated insulin delivery (aid) system.The user's glucose at the time of the alarm was 384 mg/dl.The user reverted to a backup insulin therapy while awaiting a replacement twiist pump.
 
Additional Manufacturer Narrative
Initial event information was received by sequel med tech, llc, on 28-mar-2026 and forwarded to millyard advanced medical products, llc, on the same day.Based on the information available at that time, the event was initially assessed as non-reportable.Product was later returned to millyard advanced medical products, llc, for investigation on 08-may-2026 and a reportable malfunction was discovered by way of a technical investigation completed on 24-jul-2026.Therefore, for mdr purposes, the date received by the manufacturer (g3) is 24-jul-2026, and the report source (g2) is listed as company representative.Review of the system logs confirmed the reported pump error alarm.Upon disassembly of returned twiist pump, serial number (b)(6), a mechanical malfunction was confirmed, consistent with the reported pump error alarm.A specific cause for the observed malfunction could not be conclusively determined.The contract designer was notified of the investigation findings and will continue to monitor the issue.Additionally, the user's blood glucose level at the time of the pump error alarm was reported as 384 mg/dl.While a causal relationship between the confirmed device malfunction and the reported hyperglycemic event could not be definitively established, this medical device report conservatively considers the hyperglycemia to be an adverse event.----- the twiist automated insulin delivery system user guide provides information regarding system alarms and the recommended actions associated with them, as well as potential causes of hyperglycemia and ways to prevent it.Users are also instructed to have a backup insulin therapy available at all times.No additional information relevant to the reported event has been made available to millyard advanced medical products, llc, for further investigation.

Brand Name
twiist Automated Insulin Delivery System
Common Device Name
Infusion Pump
Manufacturer (Section D)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
Millyard Advanced Medical Products, LLC
540 n. commercial st.
suite 306
manchester NH 03101
Manufacturer Contact
courtney mcguirk
540 n. commercial st.
suite 306
manchester, NH 03101
+1(603)206-0591
MDR Report Key50379330
Report Number3016798778-2026-00331
Device Sequence Number9789445
Product Code QFG
UDI-Device Identifier00850017421400
UDI-Public(01)00850017421400
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K250930
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-21073-007
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/01/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age14 YR
Patient SexMale
Patient Weight220 LB
Patient RaceWhite